# SDR SWIA202162711

- Difficulty date: September 23, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL600*
- Aircraft serial: 10240
- Aircraft time: 42,478 hours, 26,974 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STGR 26R BETWEEN FS 295.00 Â€“ 310.00   (C-CHECK RO 11-20-2021)    REMOVED CORROSION ON STGR 26RH BETWEEN FS 295.00 AND FS 310.00 REF CRJ700 SRM 51-21-06-001-001-A01. ALLOWABLE DAMAGE IS 10% (.006Â€?) FOUND OUT OF LIMITS. REF. DRAWING # SH60-31634 REV NC, CRJ700 SRM 53-21-03-101-002-A01. LOCATED , DRILLED AND INSTALLED NEW STGR 26R BETWEEN FS 295.00 AND FS 310.00 REF. CRJ700 SRMÂ€™S 51-42-06-001-001-A01 & 51-42-21-001-001-A01, DRAWING # SH670-31630 REV. K. ALSO COMPLIED WITH 51-900-1002-SKY
